MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON CONSTELLATION SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)

ALCON RESEARCH, LLC - HOUSTON CONSTELLATION SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065751158
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that the phaco tip did not aspirate during pre-phaco; it was like there was a clog in the tip.The wound became white like a burn.After the operation, a white object was observed passing through the aspiration line.The physician suspected that the previous foreign material may have remained in the tip since the tip was reused.The procedure was completed.The patients current outcome is unknown.
 
Additional Manufacturer Narrative
The previous mdr was submitted under manufacturer report number 1644019-2021-00353.New product information indicated the product was associated with a different manufacturer.Any additional information will be provided under manufacturer report number 2523835-2021-00198.The manufacturer internal reference number is: (b)(4).

Brand Name
CONSTELLATION SURGICAL PROCEDURE PAK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 19608
MDR Report Key11861759
Report Number1644019-2021-00353
Device Sequence Number3193862
Product Code LRO
UDI-Device Identifier00380657511587
UDI-Public00380657511587
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065751158
Device Lot NumberASKU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date05/21/2021
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1